Home Polynomial transformations of GEO-rings of prime characteristic
Article
Licensed
Unlicensed Requires Authentication

Polynomial transformations of GEO-rings of prime characteristic

  • O. A. Kozlitin
Published/Copyright: August 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 4

Let S be an arbitrary finite chain ring of prime characteristic. The aim of this paper is to describe the set of polynomial transformations and polynomial substitutions of S. The numbers of polynomial transformations and polynomial substitutions are found in some particular cases. We prove that if S is non-commutative, then any polynomial transformation of S is non-transitive.

Published Online: 2004-08-01
Published in Print: 2004-08-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392041938811/pdf
Scroll to top button